# SDR FDEA202108182277

- Difficulty date: August 18, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AEA0026501
- Condition: Cracked
- Location: Bs 595 Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREWARD CARGO AT 595 BULKHEAD LOWER BEAM BEHIND NOSE GEAR P/N NCA6044-29 HAS   4 CRACKS VERIFIED AND MARKED. 0000911637 : STEPHENS, NATHAN M - 09-SEP-2021 19:14  STOP DRILLED ENDS OF CRACKS AND APPLIED DOUBLER REPAIR IAW SRM 53-40-00 V1 FIG36
